# SDR UIEA2011090900488

- Difficulty date: August 26, 2011
- Submitted: September 9, 2011
- Operation: Air carrier
- Aircraft: N523MC
- Make and model: Boeing 747-2D7B
- Aircraft serial: 21782
- Aircraft time: 104,519 hours, 21,333 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 65B01711682
- Condition: Cracked
- Location: Bs 360
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C4 CHECK,  DETECTED A CRACK ON THE RT SIDE, BS 360 FRAME  THE CRACK IS LOCATED ON THE WEB LAYER ONLY AND IS APPROX 1 INCH LONG RUNNING OTBD AND DOWNWARDS.  WHILE PERFORMING REPAIR, ADDITIONAL 2 EA CRACKS WERE DETECTED ON BS 360 FRAME. ONE OF THE CRACKS (APPROX 1.25 INCHES LONG) IS LOCATED ON SHEAR DOUBLER LAYER ONLY AND STARTS FROM THE EDGE RUNNING INBD AND UPWARDS THROUGH A FASTENER HOLE. THE OTHER CRACK FOUND IS APPROX 1" LONG ORIGINATING FROM 2 SIDES OF A FASTENER HOLE, ONE RUNNING INBD AND UPWARDS AND THE OTHER RUNNING OTBD AND DOWNWARDS.   FABRICATED DOUBLER, ANGLE & FILLER.  INSTALLED ALL PARTS.
